MathSciNet Relay Station
MathSciNet bibliographic data
MR1313412 01A55 (20-03)
Gow, Rod Sylow's proof of Sylow's theorem. Irish Math. Soc. Bull. No. 33 (1994), 55–63.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement